Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Neck pain, treated for pericarditis, getting pain again. Reason for repetitive problems?

Hi doctor,

My wife is suffering from a pain near to the neck and while lying down at the middle near to the heart. She had been treated for pericarditis last year with tb drugs but after completion of the entire course she again had this kind of problem she has now and it was just 2 months back. The doctor didnt gave avy medications at that time. I am worried to find out the reason for repetitive problems
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the neck that your wife is having could be due to recurrence of the problem or a simple neck muscle sprain. This needs a direct examination and CT scan of the area for diagnosis.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor